# SDR DALA2021062303407

- Difficulty date: June 20, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 52,288 hours, 22,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Failed
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 4R GIRTBAR FWD LEAF SPRING FAILED. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 021-0001:2561-01257-01F/001 00004 REPLACED GIRT BAR ASSY REF B757AMM 25-66. (1847102)
